Eboka.Info

Eboka General => Micro-Dosing => Topic started by: peter_77 on February 13, 2018, 01:22:36 PM

Title: Persistent Headaches continuing 5 days after micro dosing
Post by: peter_77 on February 13, 2018, 01:22:36 PM
I took half a gram of Iboga TA  on february 7th of this year and had a disturbing experience where i was pounded with perpetual profound negative thoughts for 24 hrs straight. It seemed these negative thoughts had a painful physical effect to my brain every time they came at me ( slicing pain ). It felt like my brain was under attack. Most of my symptoms went away except for this bad headache Ive had ever since (its been 5 days).  Are residual headaches normal after microdosing iboga? could these headaches be a permanent side effect? Im wondering if its from the psychological effects of the experience that caused the headaches or if Iboga altered my brain chemistry in a way that is now causing headaches.
Title: Re: Persistent Headaches continuing 5 days after micro dosing
Post by: RhythmSpring on February 20, 2018, 10:25:00 AM
Hi,
Half a gram of TA isn't really a micro-dose, it's more of a medium-dose. In my experience iboga sucks a lot when you go halfway. It works best when you either do a full flood or do sub-threshold doses.

Anyway, maybe there are other things you can do to help mitigate your headache. Exercise, drink plenty of water...

Come to think of it, when I microdose iboga, I find my eyes burning and my head hurting... whenever I am using the computer. Maybe take a screen break for a while and see how you feel.

~RS